Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Continuous Functions from a Connected Locally Connected Space into a Connected Space with a Dispersion Point

C. A. Coppin
Proceedings of the American Mathematical Society
Vol. 32, No. 2 (Apr., 1972), pp. 625-626
DOI: 10.2307/2037874
Stable URL: http://www.jstor.org/stable/2037874
Page Count: 2

You can always find the topics here!

Topics: Connected regions, Continuous functions, Mathematical constants
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

For $T_2$ spaces, it is shown that any continuous function from a connected locally connected space into a connected space with a dispersion point is a constant.

Page Thumbnails

  • Thumbnail: Page 
625
    625
  • Thumbnail: Page 
626
    626